After having it checked on the Interactions Checker it was reported to be monitored:
Applies to: clonidine, methadone
MONITOR: Many psychotherapeutic and CNS-active agents (e.g., anxiolytics, sedatives, hypnotics, antidepressants, antipsychotics, opioids, alcohol, muscle relaxants) exhibit hypotensive effects, especially during initiation of therapy and dose escalation. Coadministration with antihypertensive agents, in particular vasodilators and alpha-blockers, may result in additive effects on blood pressure and orthostasis.
MANAGEMENT: Caution is advised during coadministration of these agents. Close monitoring for development of hypotension is recommended. Patients should be advised to avoid rising abruptly from a sitting or recumbent position and to notify their physician if they experience dizziness, lightheadedness, syncope, orthostasis, or tachycardia.
For more information please talk to the doc who prescribed the med, be well & safe!
Yes and no. If you are tapering on the 'done, then yes. It should only be taken at night though as it will make you sleepy. It will also help with the shakes and jitters. It does lower your blood pressure, so don't overdo it. About .1 mg should do--that's point 1. If you are trying to detox, make sure you also have some immodium on hand as well. I am not a Dr., I just know what you're goin through-been there-done that. Good luck and hang in there. Julie
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2010 • 2 answers
Posted 11 Mar 2011 • 1 answer
Posted 2 Oct 2011 • 3 answers
Posted 29 Oct 2011 • 4 answers
Posted 24 Nov 2011 • 2 answers